Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 43, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 6, 2020, 3:03 PM MDT for 14 counties in Colorado. It was in force for 57 min. 52 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2020, 3:03 PM MDT (21:03 UTC)
- Expired
- Jun 6, 2020, 4:00 PM MDT
- In force
- 57 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 80.0 mph
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Grand County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 41 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 3:14 PM MDT | NON-TSTM WND DMG | 2 N Cherry Hills Villag, CO | 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| Jun 6, 3:25 PM MDT | TSTM WND GST 63 | 1 Ne Crisman, CO | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 1 NE CRISMAN. MESONET STATION EW4338 BOULDER. |
| Jun 6, 3:25 PM MDT | TSTM WND GST 63 | 1 Ne Crisman, CO | MESONET STATION EW4338 BOULDER. |
| Jun 6, 3:25 PM MDT | NON-TSTM WND GST 63 | 1 Ne Crisman, CO | MESONET STATION EW4338 BOULDER. |
| Jun 6, 3:35 PM MDT | TSTM WND GST 61 | 1 N Berthoud, CO | MAY HAVE BEEN A BRIEF GUSTNADO. |
| Jun 6, 3:39 PM MDT | TSTM WND DMG | Lakewood, CO | 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| Jun 6, 3:39 PM MDT | TSTM WND GST 63 | 1 Wsw Pleasant View, CO | MESONET STATION CO008 470E000 ROONEY RD. |
| Jun 6, 3:39 PM MDT | TSTM WND GST 70 | 2 Ne Morrison, CO | MESONET STATION CW8926 LAKEWOOD. |
| Jun 6, 3:40 PM MDT | TSTM WND DMG | 2 Nw Louisville, CO | NUMEROUS 1 INCH DIAMETER TREE LIMBS BROKEN. |
| Jun 6, 3:40 PM MDT | TSTM WND DMG | Englewood, CO | TREE DOWN. TIME ESTIMATED FROM RADAR. |
| Jun 6, 3:40 PM MDT | TSTM WND GST 65 | Lakewood, CO | |
| Jun 6, 3:41 PM MDT | TSTM WND GST 58 | 4 Ne Loveland, CO | AWOS STATION KFNL FT COLLINS LOVEL. |
| Jun 6, 3:41 PM MDT | TSTM WND GST 67 | 2 N Ken Caryl, CO | MESONET STATION CW5285 LITTLETON. |
| Jun 6, 3:42 PM MDT | TSTM WND DMG | 2 S Greenwood Village, CO | 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| Jun 6, 3:42 PM MDT | TSTM WND DMG | 3 Ne Cherry Hills Villa, CO | 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| Jun 6, 3:43 PM MDT | TSTM WND DMG | 1 W Columbine, CO | 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| Jun 6, 3:44 PM MDT | TSTM WND DMG | 2 Nw Denver, CO | 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| Jun 6, 3:44 PM MDT | TSTM WND GST 78 | 1 Wsw Chatfield Reservo, CO | MESONET STATION CO007 470W014 WADSWORTH. |
| Jun 6, 3:46 PM MDT | TSTM WND DMG | 1 E Broomfield, CO | 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| Jun 6, 3:49 PM MDT | TSTM WND GST 60 | 2 N Greenwood Village, CO | MESONET STATION CO161 0.2 MI N OF I-225. |
| Jun 6, 3:49 PM MDT | TSTM WND GST 60 | 2 Se Federal Heights, CO | MESONET STATION CO178 0.1 MI S OF 84TH AVE. |
| Jun 6, 3:49 PM MDT | TSTM WND GST 61 | 5 N Northglenn, CO | MESONET STATION CO156 0.7 MI S OF NORTHWEST PKWY. |
| Jun 6, 3:49 PM MDT | TSTM WND GST 66 | 1 Ssw Centennial, CO | MESONET STATION CO149 ORCHARD. |
| Jun 6, 3:50 PM MDT | TSTM WND DMG | 3 Ene Denver, CO | 6 TO 10 INCH TREE BRANCHES DOWN. TIME ESTIMATED FROM RADAR. |
| Jun 6, 3:50 PM MDT | TSTM WND GST 71 | 2 Sse Centennial, CO | ASOS STATION KAPA DENVER ARAPAHOE. |
| Jun 6, 3:50 PM MDT | TSTM WND GST 73 | 3 Ssw Commerce City, CO | MESONET STATION CO003 070W276 COLO. BLVD. |
| Jun 6, 3:51 PM MDT | TSTM WND DMG | 3 Sw Aurora, CO | 3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN. |
| Jun 6, 3:51 PM MDT | TSTM WND GST 71 | 3 Ene Broomfield, CO | 136TH AND ZUNI. |
| Jun 6, 3:54 PM MDT | TSTM WND GST 63 | 1 N Buckley Afb, CO | AWOS STATION KBKF BUCKLEY ANGB DEN. |
| Jun 6, 3:54 PM MDT | TSTM WND GST 67 | 2 Wsw Devil'S Head, CO | MESONET STATION POLC2 POLHEMUS. |
| Jun 6, 3:55 PM MDT | TSTM WND DMG | 2 Ne Northglenn, CO | 3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN. |
| Jun 6, 3:55 PM MDT | TSTM WND DMG | 4 S Buckley Afb, CO | CORRECTS TIME FROM 4 S BUCKLEY AFB. TREES UPROOTED OR SNAPPED; ROOF BLOWN OFF. |
| Jun 6, 3:55 PM MDT | TSTM WND GST 68 | 3 Sw Brighton, CO | MESONET STATION UP727 2.7 SW BRIGHTON (UPR). |
| Jun 6, 3:55 PM MDT | TSTM WND GST 76 | 2 Sse Centennial, CO | ASOS STATION KAPA DENVER ARAPAHOE. |
| Jun 6, 3:56 PM MDT | TSTM WND GST 66 | 4 E Commerce City, CO | MESONET STATION AENC2 ARSENAL. |
| Jun 6, 3:57 PM MDT | TSTM WND DMG | 2 W Aurora, CO | TREES UPROOTED OR SNAPPED; ROOF BLOWN OFF. |
| Jun 6, 3:57 PM MDT | TSTM WND DMG | 3 Ne Northglenn, CO | GREEN HOUSES AND GAZEBO OVERTURNED. |
| Jun 6, 3:57 PM MDT | TSTM WND GST 59 | 2 Ssw Roxborough Park, CO | MESONET STATION CTPC2 CARPENTER PEAK. |
| Jun 6, 3:58 PM MDT | TSTM WND GST 70 | Brighton, CO | TREE DAMAGE, TOO. 4-6 INCH DIAMETER LIMBS BROKEN. |
| Jun 6, 4:00 PM MDT | TSTM WND DMG | 2 Se Denver, CO | LARGE TREE UPROOTED ON DOWNING NEAR ALAMEDA. |
| Jun 6, 4:00 PM MDT | TSTM WND GST 68 | 1 N Buckley Afb, CO | AWOS STATION KBKF BUCKLEY ANGB DEN. |
| Jun 6, 4:00 PM MDT | TSTM WND GST 71 | 4 Ese Erie, CO | MESONET STATION CO010 025S229 SH7. |
| Jun 6, 4:00 PM MDT | TSTM WND GST 75 | 1 N Brighton, CO | 3 INCH BRANCHES AND FENCES DOWNED. |
| Jun 6, 4:01 PM MDT | TSTM WND GST 65 | 3 Wsw The Pinery, CO | MESONET STATION FW3105 PARKER. |
| Jun 6, 4:01 PM MDT | TSTM WND GST 78 | 2 Se Denver Intl Airpor, CO | ASOS STATION KDEN DENVER. |
| Jun 6, 4:02 PM MDT | TSTM WND DMG | Pierce, CO | 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| Jun 6, 4:02 PM MDT | TSTM WND GST 65 | Nunn, CO | MESONET STATION CO171 NUNN. |
| Jun 6, 4:04 PM MDT | TSTM WND DMG | 2 Sw Centennial, CO | SHALLOW ROOTED TREES PUSHED OVER. NUMEROUS POWER POLES DOWN. |
| Jun 6, 4:04 PM MDT | TSTM WND GST 78 | 5 S Barr Lake, CO | MESONET STATION EW9243 COMMERCE CITY. |
| Jun 6, 4:06 PM MDT | TSTM WND DMG | 3 N Firestone, CO | TREES UPROOTED OR SNAPPED; ROOF BLOWN OFF. |
| Jun 6, 4:06 PM MDT | TSTM WND DMG | Brighton, CO | TREE DAMAGE IN TOWN. |
| Jun 6, 4:09 PM MDT | TSTM WND GST 72 | 5 Ese Hudson, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 41 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 12:21 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3284 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- -50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
952
WUUS55 KBOU 062103
SVRBOU
COC001-005-013-014-019-031-035-039-047-049-059-069-093-123-062200-
/O.NEW.KBOU.SV.W.0043.200606T2103Z-200606T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
303 PM MDT Sat Jun 6 2020
The National Weather Service in Denver Colorado has issued a
* Severe Thunderstorm Warning for...
Western Weld County in northeastern Colorado...
Eastern Park County in central Colorado...
Larimer County in north central Colorado...
Gilpin County in central Colorado...
Jefferson County in central Colorado...
Boulder County in northeastern Colorado...
Douglas County in northeastern Colorado...
Northwestern Elbert County in east central Colorado...
Western Arapahoe County in northeastern Colorado...
Broomfield County in northeastern Colorado...
Clear Creek County in central Colorado...
East central Grand County in north central Colorado...
Denver County in northeastern Colorado...
Western Adams County in northeastern Colorado...
* Until 400 PM MDT.
* At 303 PM MDT, severe thunderstorms were located along a line
extending from 3 miles north of Drake to near Aspen Springs to 8
miles west of Elevenmile Canyon Reservoir, or along a line
extending from 15 miles west of Fort Collins to 28 miles west of
Denver to 39 miles north of Hayden Pass Burn Scar, moving northeast
at 65 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Locations impacted include...
Denver, Fort Collins, Greeley, Aurora, Lakewood, Thornton, Arvada,
Westminster, Centennial, Boulder, Longmont, Loveland, Broomfield,
Highlands Ranch, Castle Rock, Commerce City, Parker, Littleton,
Northglenn and Brighton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Denver Colorado.
&&
LAT...LON 4097 10470 4026 10451 3915 10458 3913 10466
3913 10533 3892 10533 3879 10574 4098 10567
TIME...MOT...LOC 2103Z 239DEG 58KT 4048 10535 3986 10545 3886 10562
HAIL...<.75IN
WIND...80MPH
$$
COOPER1 follow-up statement
292
WWUS55 KBOU 062146
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
346 PM MDT Sat Jun 6 2020
COC001-005-013-014-019-031-035-039-047-049-059-069-093-123-062200-
/O.CON.KBOU.SV.W.0043.000000T0000Z-200606T2200Z/
Weld CO-Park CO-Larimer CO-Gilpin CO-Jefferson CO-Boulder CO-
Douglas CO-Elbert CO-Arapahoe CO-Broomfield CO-Clear Creek CO-
Grand CO-Denver CO-Adams CO-
346 PM MDT Sat Jun 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR WESTERN WELD...EASTERN PARK...LARIMER...GILPIN...JEFFERSON...
BOULDER...DOUGLAS...NORTHWESTERN ELBERT...WESTERN ARAPAHOE...
BROOMFIELD...CLEAR CREEK...EAST CENTRAL GRAND...DENVER AND WESTERN
ADAMS COUNTIES...
At 342 PM MDT, severe thunderstorms were located along a line
extending from 3 miles north of Drake to near Aspen Springs to 7
miles west of Elevenmile Canyon Reservoir, or along a line extending
from 15 miles west of Fort Collins to 28 miles west of Denver to 39
miles north of Hayden Pass Burn Scar, the storms are moving
northeast at 60 mph.
These are very dangerous storms.
HAZARD...75 mph wind gusts.
SOURCE...An automated weather station in Lakewood recorded a peak
wind gust to 70 mph at Bear Creek Golf Club in
southwest Lakewood.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Denver, Fort Collins, Greeley, Aurora, Lakewood, Thornton, Arvada,
Westminster, Centennial, Boulder, Longmont, Loveland, Broomfield,
Highlands Ranch, Castle Rock, Commerce City, Parker, Littleton,
Northglenn and Brighton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Denver Colorado.
&&
LAT...LON 4097 10470 4026 10451 3915 10458 3913 10466
3913 10533 3892 10533 3879 10574 4098 10567
TIME...MOT...LOC 2142Z 239DEG 58KT 4048 10535 3986 10545 3886 10562
HAIL...<.75IN
WIND...80MPH
$$
COOPERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:48 PM MDT, 15 minutes earlier.
Area forecast discussion, Jun 6, 2:48 PM MDT, 15 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 248 PM MDT Sat Jun 6 2020 .SHORT TERM...(This evening through Sunday) Issued at 248 PM MDT Sat Jun 6 2020 Current surface analysis shows surface low in southeast Montana, with a lee trough intensifying along the Front Range. Satellite shows an impressive comma head in northeast Utah moving northeast, with an intense line of convection stretching south from that through central Colorado. High winds have developed from the eastern side of Denver metro across the Palmer Divide, and stronger wind core is expected to shift slightly eastward through late afternoon and early evening. We'll keep the existing warnings in tact. Convection is expected to spread east across the plains in these late afternoon and evening hours, as airmass seems to be approaching convective temperatures per latest AMDAR sounding data, satellite, and radar. Given the 50-60 knots of wind as seen on latest vad wind profiler between 8000 and 10000 feet MSL, only an extra 15 knots added to that from the DCAPE near 1000 J/kg would support damaging surface wind gusts of 70-85+ mph. Some of those wind speeds have already been observed with storms in western Colorado, and don't see much difference for our forecast area given the location and strength of low/mid level wind speed core. MLCAPE is limited to about 500-800 J/kg, so main threat appears to be wind across our forecast area. The back edge of storms should pass to the east of the I-25 Corridor by 6 PM, and then exit the eastern plains by 10 PM. Clearing skies and lighter winds thereafter. On Sunday, mostly sunny but dry conditions will prevail, and winds will again increase in the afternoon. Temperatures will push 90F or more across most of the plains. There is just enough moisture over the northwest portion of the state to keep a chance of showers and storms over the north central mountains for the afternoon. .LONG TERM...(Sunday night through Saturday) Issued at 248 PM MDT Sat Jun 6 2020 Will be keeping an eye on Monday and Monday night's weather as un upper trough from the Pacific Northwest is forecast to move across the northern half of the state. Latest model runs have been slowing this feature down, in deference to Tropical Storm Cristobal which is forecast to be tracking northward up the Lower Mississippi Valley. The motion of the tropical system will be blocking the prevailing westerly flow pattern across the country. As the upper trough slows its motion, it will be undergoing some amplification with cold air aloft dropping down from the northern Rockies. This will drop snow levels down below 10,000 feet from Monday afternoon through Tuesday morning. The period of heaviest precipitation with this system will be Monday evening when mountain ridges may pick up a few inches of snow accumulation. Impact on roads should be minimal, this late in the season. On the plains, the combination of dynamic forcing and daytime heating should be enough to drive the formation of afternoon and evening thunderstorms. At the current time there is a marginal risk that some of the thunderstorms could reach severe limits. Cloud cover through the day will help keep temperatures cool, as well as some northerly flow out ahead of an approaching cold front. All in all, Monday will be the third active day in a row for northern Colorado. The GFS and ECMWF show the core of the upper trough over northeast Colorado Tuesday morning, moving out the state by evening. Temperatures across the forecast area will be quite cool, only in the upper 60s and lower 70s across the plains and 30s and 40s in the mountains. Behind the passing trough it should be quite subsident so no precipitation is expected after Tuesday morning. The rest of the week will feature an upper ridge re-building over the Southern Rockies with a gradual warming trend across north central and northeast Colorado. By late in the week we should again see the return of afternoon and evening thunderstorm activity. By next Saturday, high temperatures will probably be getting back close to 90. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 248 PM MDT Sat Jun 6 2020 Strong winds will continue through the rest of the afternoon with peak gusts around 50 knots at KDEN and KAPA. Scattered storms will move across the area with even stronger and damaging gusts upwards of 60 knots possible. Blowing dust may reduce visibility to less than 5SM at times. Winds will gradually subside 00Z-03Z. Light and normal drainage winds expected to reestablish themselves by 06Z. Winds will increase again 15Z-18Z Sunday, with speeds of 20-25 knots from the southwest, with gusts to around 35 knots holding through 00Z Monday. KBJC may see lighter winds in the southwest flow pattern. && .FIRE WEATHER... Issued at 248 PM MDT Sat Jun 6 2020 Strong winds combined with warmer than average temperatures will keep fire danger high across the eastern plains into early this evening, despite the marginal humidity values. However, given the magnitude of winds any fire could spread rapidly out of control. Continued critical fire weather conditons expected again on Sunday afternoon. Good mixing will result in southwest wind gusts up to 40-45 mph by afternoon. Humidity levels will be lower than today so critical fire weather conditions will redevelop over east central Colorado and the Palmer Divide where fuels are driest. We'll also issue a Red Flag Warning for the southern foothills and Park County (Zones 214 and 216) where it will be drier tomorrow. && .BOU WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 9 PM MDT this evening for COZ041-045>051. Red Flag Warning until 9 PM MDT Sunday for COZ241-245>251. Red Flag Warning from noon to 9 PM MDT Sunday for COZ214-216. High Wind Warning until 6 PM MDT this evening for COZ040-042>044. && SHORT TERM...Barjenbruch LONG TERM...Dankers AVIATION...Barjenbruch FIRE WEATHER...Barjenbruch
Hazardous weather outlook, Jun 6, 10:55 AM MDT, 4 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1055 AM MDT Sat Jun 6 2020 COZ030>051-071700- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1055 AM MDT Sat Jun 6 2020 ...HIGH WINDS...SEVERE STORMS WITH DAMAGING WINDS...AND HIGH FIRE DANGER TODAY... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Scattered thunderstorms developing this afternoon will be capable of producing damaging winds. Wind gusts as high as 80 mph can be expected from the stronger severe storms, possibly resulting in property damage and dangerous travel conditions. High profile vehicles should not travel this afternoon, while others should remain aware for very strong cross winds and areas of blowing dust. Visibility may be suddenly reduced near open fields. Outside of the thunderstorms, gusty winds of 45 to 60 mph will develop in all areas this afternoon. The strongest of these more persistent winds are expected to develop over the Palmer Divide and just east of the I-25 Corridor. Fire danger will also be very high over the eastern plains and Palmer Divide as high winds combine with unseasonably warm temperatures. Avoid burning or any outdoor activity that may produce sparks, as rapid fire growth is possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday The plains will see very warm temperatures and gusty south winds increasing by late Sunday morning which will raise fire danger again to critical levels through early Sunday evening. Wind gusts up to 50 mph are expected Sunday while humidity levels will be under 15 percent. Conditons will be drier with no thunderstorms expected. On Monday, another upper level weather disturbance will be passing over the northern half of Colorado with showers and thunderstorms over the mountains moving out onto the plains in the afternoon. Some thunderstorms may become severe Monday afternoon over northern sections. Cooler temperatures are expected through the middle part of next week with a little less thunderstorm activity for Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today and tonight. However, any reports of strong wind gusts or wind damage will be appreciated.
In the hours before
Local storm report, Jun 6, 1:18 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
118 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM NON-TSTM WND GST 3 E PARKER 39.51N 104.71W
06/06/2020 M71 MPH DOUGLAS CO TRAINED SPOTTER
MINOR TREE DAMAGE.
1247 PM NON-TSTM WND GST 2 SE DENVER INTL AIRPOR 39.84N 104.65W
06/06/2020 M59 MPH DENVER CO OFFICIAL NWS OBS
1234 PM NON-TSTM WND GST 2 NE LONE TREE 39.56N 104.85W
06/06/2020 M62 MPH DOUGLAS CO ASOS
CENTENNIAL AIRPORT.
1130 AM NON-TSTM WND GST 13 ENE KIOWA 39.41N 104.24W
06/06/2020 M59 MPH ELBERT CO MESONET
MESONET STATION AR864 KIOWA.
&&Local storm report, Jun 6, 2:27 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
227 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM TSTM WND GST 1 ENE BERTHOUD PASS 39.80N 105.77W
06/06/2020 M75 MPH GRAND CO AWOS
AWOS STATION K0CO BERTHOUD PASS.
0154 PM TSTM WND GST 3 ESE COPPER MOUNTAIN 39.47N 106.10W
06/06/2020 M79 MPH SUMMIT CO MESONET
0154 PM TSTM WND GST 1 S COPPER MOUNTAIN 39.48N 106.15W
06/06/2020 M74 MPH SUMMIT CO AWOS
AWOS STATION KCCU RED CLIFF PASS.
0102 PM NON-TSTM WND GST 2 SE DENVER INTL AIRPOR 39.85N 104.65W
06/06/2020 M60 MPH DENVER CO ASOS
ASOS STATION KDEN DENVER.
0100 PM NON-TSTM WND GST 3 SSW CASTLE ROCK 39.34N 104.86W
06/06/2020 M64 MPH DOUGLAS CO MESONET
MESONET STATION DW6400 CASTLE ROCK.
0100 PM NON-TSTM WND GST 3 E PARKER 39.51N 104.71W
06/06/2020 M71 MPH DOUGLAS CO TRAINED SPOTTER
MINOR TREE DAMAGE.
1247 PM NON-TSTM WND GST 2 SE DENVER INTL AIRPOR 39.84N 104.65W
06/06/2020 M59 MPH DENVER CO OFFICIAL NWS OBS
1245 PM NON-TSTM WND GST 13 ENE KIOWA 39.41N 104.24W
06/06/2020 M71 MPH ELBERT CO MESONET
MESONET STATION AR864 KIOWA.
1234 PM NON-TSTM WND GST 2 NE LONE TREE 39.56N 104.85W
06/06/2020 M62 MPH DOUGLAS CO ASOS
CENTENNIAL AIRPORT.
1125 AM NON-TSTM WND GST 3 NNW LOUVIERS 39.51N 105.02W
06/06/2020 M67 MPH DOUGLAS CO MESONET
MESONET STATION AT112 LITTLETON.
&&Local storm report, Jun 6, 2:46 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
246 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM TSTM WND GST 8 WNW LAST CHANCE 39.75N 103.73W
06/06/2020 M71 MPH ADAMS CO MESONET
0214 PM TSTM WND GST CEDAR POINT 39.35N 103.82W
06/06/2020 M85 MPH ELBERT CO MESONET
0212 PM TSTM WND GST 1 ENE BERTHOUD PASS 39.80N 105.77W
06/06/2020 M75 MPH GRAND CO AWOS
AWOS STATION K0CO BERTHOUD PASS.
0154 PM TSTM WND GST 3 ESE COPPER MOUNTAIN 39.47N 106.10W
06/06/2020 M79 MPH SUMMIT CO MESONET
0154 PM TSTM WND GST 1 S COPPER MOUNTAIN 39.48N 106.15W
06/06/2020 M74 MPH SUMMIT CO AWOS
AWOS STATION KCCU RED CLIFF PASS.
0102 PM NON-TSTM WND GST 2 SE DENVER INTL AIRPOR 39.85N 104.65W
06/06/2020 M60 MPH DENVER CO ASOS
ASOS STATION KDEN DENVER.
0100 PM NON-TSTM WND GST 3 SSW CASTLE ROCK 39.34N 104.86W
06/06/2020 M64 MPH DOUGLAS CO MESONET
MESONET STATION DW6400 CASTLE ROCK.
0100 PM NON-TSTM WND GST 3 E PARKER 39.51N 104.71W
06/06/2020 M71 MPH DOUGLAS CO TRAINED SPOTTER
MINOR TREE DAMAGE.
1247 PM NON-TSTM WND GST 2 SE DENVER INTL AIRPOR 39.84N 104.65W
06/06/2020 M59 MPH DENVER CO OFFICIAL NWS OBS
1245 PM NON-TSTM WND GST 13 ENE KIOWA 39.41N 104.24W
06/06/2020 M71 MPH ELBERT CO MESONET
MESONET STATION AR864 KIOWA.
1234 PM NON-TSTM WND GST 2 NE LONE TREE 39.56N 104.85W
06/06/2020 M62 MPH DOUGLAS CO ASOS
CENTENNIAL AIRPORT.
1125 AM NON-TSTM WND GST 3 NNW LOUVIERS 39.51N 105.02W
06/06/2020 M67 MPH DOUGLAS CO MESONET
MESONET STATION AT112 LITTLETON.
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:51 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek, Grand, Jackson, Larimer, Park, Summit | 39 min |
| Jun 6, 2:15 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln, Washington | 45 min |
| Jun 6, 2:33 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more | 42 min |
| Jun 6, 3:56 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 4 more | 64 min |
| Jun 6, 4:36 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver, Morgan, Weld | 39 min |
| Jun 6, 4:50 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 40 min |
| Jun 6, 5:18 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Logan, Morgan, Washington, Weld | 42 min |
| Jun 6, 5:27 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 48 min |
| Jun 6, 5:58 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 47 min |
| Jun 6, 5:58 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 47 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.